RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2014, Volume 18, Issue 2, Pages 268–273 (Mi adm495)  

This article is cited in 1 scientific paper (total in 1 paper)

RESEARCH ARTICLE

A nilpotent non abelian group code

Gabriele Nebea, Artur Schäferb

a Lehrstuhl D für Mathematik, RWTH Aachen University
b Mathematical Institute, University of St Andrews

Abstract: The paper reports an example for a nilpotent group code which is not monomially equivalent to some abelian group code.

Keywords: group ring codes, monomial equivalence, nilpotent groups.

Full text: PDF file (284 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 05E20, 94B05, 94B15
Received: 11.11.2012
Revised: 24.08.2013
Language:

Citation: Gabriele Nebe, Artur Schäfer, “A nilpotent non abelian group code”, Algebra Discrete Math., 18:2 (2014), 268–273

Citation in format AMSBIB
\Bibitem{NebSch14}
\by Gabriele~Nebe, Artur~Sch\"afer
\paper A nilpotent non abelian group code
\jour Algebra Discrete Math.
\yr 2014
\vol 18
\issue 2
\pages 268--273
\mathnet{http://mi.mathnet.ru/adm495}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3352712}


Linking options:
  • http://mi.mathnet.ru/eng/adm495
  • http://mi.mathnet.ru/eng/adm/v18/i2/p268

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Pumplun, “How to obtain lattices from $(f,\sigma,\delta)$-codes via a generalization of construction $\mathrm{A}$”, Appl. Algebr. Eng. Commun. Comput., 29:4 (2018), 313–333  crossref  mathscinet  zmath  isi  scopus
  • Algebra and Discrete Mathematics
    Number of views:
    This page:169
    Full text:163
    References:53

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020